# SDR AU960795

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- Propeller: Hartzl HCF2Y*
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Wrong Part
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PROPELLER FITTED TO AIRCRAFT - PROPELLER FITTED WAS A  HARTZELL MODEL HC-F2YL-2/F7666A-4 - CORRECT PROPELLER MODEL IS A HARTZELL MODEL HC-F2YL-1/F8468D-14 (DIFFERENT HUB, BLADES AND  ANGLE SETTINGS) - HUB PNO C3230-6 - BLADE PNO F7666A-4 - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
